MathSciNet Relay Station
MathSciNet bibliographic data
MR2176549 (2006g:60119) 60J65 (05E10 17B10 20F55)
Biane, Philippe; Bougerol, Philippe; O'Connell, Neil Littelmann paths and Brownian paths. Duke Math. J. 130 (2005), no. 1, 127–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement